Mathematics: Page 60: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 128 | Views: 810

Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1750 - 1753

On Non-Homogeneous Bi-Quadratic Diophantine Equation 4(x2+y2)-7xy = 19z4

Dr. P. Jayakumar | V. Pandian | R. Venkatraman

Downloads: 128 | Views: 899

Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 395 - 401

On P-p-Connected Space in a Topological Space

M. Priyadarshini | R. Selvi

Downloads: 128 | Views: 665

Mathematics, India, Volume 5 Issue 8, August 2016

Pages: 1465 - 1467

Some New Results on Absolute Difference of Cubic and Square Sum Labeling of a Class of Graphs

Dr. Mathew Varkey T K | Sunoj B S

Downloads: 128 | Views: 826

Mathematics, India, Volume 5 Issue 9, September 2016

Pages: 1112 - 1118

Heat and Mass Transfer on Unsteady M.H.D Oscillatory Flow of Non-Newtonian Fluid through Porous Medium in Parallel Plate Channel

Dr. G. Kathyayani | Dr. P. Sambasivudu | D. M. Praveen Babu

Downloads: 128 | Views: 703

Mathematics, United States, Volume 5 Issue 12, December 2016

Pages: 906 - 909

Float Integral & Monotonic Functional Annihilation

Sugato Ghosh

Downloads: 128 | Views: 749

Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 1174 - 1177

Composite Operators on Atomic Orlicz Spaces

Dr. Shally Gupta

Downloads: 128 | Views: 791

Mathematics, Indonesia, Volume 6 Issue 3, March 2017

Pages: 1502 - 1504

College Fund Growth Projection with Fitting as Asset Liability Management Model

Mariana Sitorus | Budi Antoro | Shubuhan Syukri Hasibuan

Downloads: 128 | Views: 798

Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1166 - 1170

A Study of Some Geometric Properties of Meromorphic Univalent Functions Associated with Ruscheweyh Derivative

Kassim A. Jassim | Faeza Khaleel Shabeeb

Downloads: 128 | Views: 845

Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 1213 - 1217

New Implementation of Paired Triple Connected Domination Number of a Graph

A. Rajeswari | G. Mahadevan

Downloads: 128 | Views: 632

Mathematics, Nigeria, Volume 6 Issue 10, October 2017

Pages: 1662 - 1665

Roles of Reachable Sets in Linear Control Systems

S. E. Aniaku | E. C. Mbah

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.